Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

On tri cyclen pill, starts bleeding while intercourse, itchy vagina. Should i be concerned?

hello I am curiouse I have been on the pill for four months tyrcylcyn 28 day pack. I have just recently had intercourse with a boy friend of mine three or our times with in two days. Now on the third tithe me of having intercourse with him I experianced bleeding threw out our intercourse the bleeding hasnt stoped and it is not a period cause I had that last week. Should I be concernd? I know that hes been with other woman and now my vigina is very itchy
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2014
hello and welcome,

I understand your problem.

Common causes of post coital bleeding are cervical issues like erosion [ inflammation ] or polyps [ non cancerous cervical tumors].

Other reasons for the bleeds may be fibroids and dysfunctional bleeding and the timing with sex may be a coincidence.
Oral contraceptive pills also cause cervical ectropion or eversion of the cervix that may bleed to touch.
As of now, there are two options for you:
1. Stop the pills and wait for 1-2 months. Use barriers like condoms till then and see if the bleeding stops.
2. Get examined by a doctor for ruling out any local cause and then get treatment accordingly.

Please do not worry as the causes are easily treatable.

Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Mon, 5 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor